Skip to Main content Skip to Navigation
Journal articles

Polynomial Interpolation of the Naor-Reingold Pseudo-Random Function

Thierry Mefenza 1, 2 Damien Vergnaud 2, 1
2 CASCADE - Construction and Analysis of Systems for Confidentiality and Authenticity of Data and Entities
DI-ENS - Département d'informatique de l'École normale supérieure, CNRS - Centre National de la Recherche Scientifique : UMR 8548, Inria de Paris
Abstract : We prove lower bounds on the degree of polynomials interpolating the Naor–Reingold pseudo-random function over a finite field and over the group of points on an elliptic curve over a finite field.
Document type :
Journal articles
Complete list of metadata

Cited literature [24 references]  Display  Hide  Download

https://hal.inria.fr/hal-01550044
Contributor : Damien Vergnaud <>
Submitted on : Wednesday, May 13, 2020 - 10:17:38 AM
Last modification on : Thursday, July 1, 2021 - 5:58:08 PM

File

NR-final.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Thierry Mefenza, Damien Vergnaud. Polynomial Interpolation of the Naor-Reingold Pseudo-Random Function. Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2017, 28 (3), pp.237-255. ⟨10.1007/s00200-016-0309-4⟩. ⟨hal-01550044⟩

Share

Metrics

Record views

306

Files downloads

268